Alert archive / Utah / Winter Storm Warnings in 2006
Winter Storm Warning 11, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Mar 25, 2006, 4:10 AM MST. It took effect at Mar 25, 2006, 3:00 PM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2006, 4:10 AM MST (11:10 UTC)
- In effect from
- Mar 25, 2006, 3:00 PM MST
- Expired
- Mar 26, 2006, 11:00 AM MST
- In force
- 20 hr
- Issued by
- NWS Salt Lake City, UT
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Mar 24, 9:14 PM MST, 6 hours 56 minutes earlier.
Area forecast discussion, Mar 24, 9:14 PM MST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
914 PM MST FRI MAR 24 2006
.SYNOPSIS...SOUTHERLY FLOW WILL INCREASE TONIGHT...AND BECOME
STRONG ON SATURDAY...AHEAD OF AN APPROACHING STORM SYSTEM. THIS
SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE AREA
SATURDAY NIGHT. HIGH PRESSURE WILL BUILD ACROSS THE AREA FOR EARLY
NEXT WEEK...BEFORE ANOTHER STORM SYSTEM IMPACTS THE REGION BY
MIDWEEK.
&&
.DISCUSSION...CALM BEFORE THE STORM TONIGHT AND NO EVENING UPDATE
PLANNED. 00Z CYCLE GFS AND NAM IN THROUGH SUNDAY MORNING. NEW NAM
SLIGHTLY SLOWER WITH THE FROPA SATURDAY EVENING. BOTH MODEL STILL
SHOW A VIGOROUS SPRING STORM MOVING RAPIDLY ACROSS THE AREA OVER THE
WEEKEND. WATCHES LOOK APPROPRIATELY TIMED AND IN THE RIGHT AREAS.
ONLY EXCEPTION MIGHT BE TO ADD ZONE 17 FOR THE ENTERPRISE AREA AND
INSTRUMENTED PEAKS NEAR RICHFIELD. ALSO...ZONE 20 MAY SEE SEVERE
LEVEL WINDS LATE AFTERNOON THROUGH THE EVENING HOURS.
&&
.AVIATION...SEE LATEST SLCTAFSLC.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM NOON SATURDAY TO 4 AM SUNDAY FOR UTZ007-
UTZ008.
HIGH WIND WATCH FROM NOON SATURDAY TO 11 PM SATURDAY FOR UTZ002-
UTZ003-UTZ004-UTZ005-UTZ015-UTZ016.
WY...NONE.
&&
GIBSONHazardous weather outlook, Mar 24, 3:50 PM MST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 350 PM MST FRI MAR 24 2006 UTZ001>021-WYZ021-251200- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 350 PM MST FRI MAR 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TONIGHT A MILD SOUTHWEST FLOW WILL CONTINUE OVER THE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOUTH WINDS ON SATURDAY WILL BECOME STRONG AS A PACIFIC COLD FRONT APPROACHES...WITH THE STRONGEST WINDS IN THE MOUNTAINS AND WESTERN VALLEYS OF UTAH. NORTHWEST WINDS BEHIND THE COLD FRONT WILL ALSO BE VERY STRONG OVER THE WEST DESERTS AND THE WASATCH FRONT FOR A TIME SATURDAY EVENING. THIS FRONT IS ALSO EXPECTED TO BRING SIGNIFICANT SNOWFALL TO THE NORTHERN MOUNTAINS SATURDAY NIGHT WITH ACCUMULATING SNOWFALL ALSO POSSIBLE WITH ADJACENT VALLEYS AS WELL. SEE THE LATEST NON-PRECIPITATION AND WINTER WEATHER STATEMENTS FOR ADDITIONAL DETAILS. ANOTHER PACIFIC WEATHER SYSTEM COULD IMPACT THE AREA BEGINNING TUESDAY AND LASTING INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SEAMAN
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:03 AM MST | High Wind Warning | SLC | 22 hr | |
| Mar 25, 4:03 AM MST | Wind Advisory | SLC | 24 hr | |
| Mar 25, 3:45 PM MST | Snow and Blowing Snow Advisory | SLC | 17 hr | |
| Mar 25, 3:45 PM MST | Snow Advisory | SLC | 15 hr |
Nearby
Winter Storm Warnings in Utah, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.